Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3353
Title: Bioeconomics of Invasive Species in Aquatic Ecosystems
Contributor(s): Cacho, Oscar Jose  (author)orcid 
Publication Date: 2006
DOI: 10.1080/13657300600695616
Handle Link: https://hdl.handle.net/1959.11/3353
Abstract: When a biological invader is identified in an aquatic ecosystem, rapid response is critical, particularly if the invasive organism has the ability to spread rapidly. The first response should be to attempt to contain the invasion while further information is gathered to evaluate whether eradication is feasible. The eradication versus containment decision is studied by developing and using a stochastic dynamic programming model based on a simple biological spread function. Information requirements to calibrate the decision model for a specific invader are discussed and numerical analysis is undertaken to illustrate how the model can be used when only rough estimates of benefits and costs are available.
Publication Type: Journal Article
Source of Publication: Aquaculture Economics & Management, 10(2), p. 107-124
Publisher: Taylor and Francis
Place of Publication: Philadelphia, USA
ISSN: 1365-7305
Field of Research (FOR): 140205 Environment and Resource Economics
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 104
Views: 104
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

4
checked on Nov 30, 2018

Page view(s)

72
checked on Dec 29, 2018
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.